September 10, 2018
by Madeline Cox, Kid Spot
She felt nauseous and had a bad taste in her mouth but didn’t think anything of it until she looked in the mirror.
After the accident that left the 55-year-old woman with both legs crushed, doctors told her to take antibiotics to prevent infection.
But after a week, feeling nauseous with a “bad taste in her mouth,” the US woman noticed an unexpected side effect.
Her entire tongue was covered in black fuzzy hair.
According to The New England Journal of Medicine, ‘Black Hairy Tongue’ is a common condition caused by antibiotic use, poor dental hygiene, smoking or excessive alcohol consumption.
In the case of the 55-year-old, doctors at Washington University suspected her medication was the culprit.
To view the full story, please click here.
Your email address will not be published. Required fields are marked *
Save my name, email, and website in this browser for the next time I comment.
read more >>